# SDR AALA201812109018

- Difficulty date: December 7, 2018
- Submitted: December 10, 2018
- Operation: Air carrier
- Aircraft: N910NN
- Make and model: Boeing 737823
- Aircraft serial: 31160
- Aircraft time: 19,601 hours, 7,987 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: A/C Pack
- Condition: Tripped
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, THE LEFT PACK TRIPPED.  CAPTAIN LEVELED OFF AT FL250 AND FOLLOWED QUICK RESPONSE HANDBOOK.  AN EMERGENCY WAS DELCARED, RETURNED TO DEPARTURE, AND LANDED WITHOUT INCIDENT.  ACCOMPLISHED A PACK ZONE TEMPERATURE CONTROLLER BITE PROCEDURE IAW 21-62-00-810-801 FIM. NO FAULTS NOTED.  REPLACED THE LEFT PACK IAW AMM 21-61-20, NO FAULTS NOTED.
